MAUDE Adverse Event Report: ENCORE MEDICAL L. P. TAPERFILL FEMORAL HIP; TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 13

ENCORE MEDICAL L. P. TAPERFILL FEMORAL HIP; TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 13
Model Number 425-97-013
Health Effect - Clinical Code Pain (1994)
Date of Event 08/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
2nd revision surgery - due to pain.
 
Additional Manufacturer Narrative
Corrected data: see e.1.Manufacturer narrative: the reason for this revision surgery was reported as pain.The previous revision surgery and the revision surgery detailed in this event occurred 11.5 months apart.The in vivo time for the stem is 2.4 years, from the primary surgery.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to pain.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient wasinvolved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
TAPERFILL FEMORAL HIP
Common Device Name
TAPERFILL HIP STEM, LATERAL OFFSET, SIZE 13
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key10528394
Report Number1644408-2020-00860
Device Sequence Number3663093
Product Code LPH
UDI-Device Identifier00888912078719
UDI-Public(01)00888912078719
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K130099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2023
Device Model Number425-97-013
Device Catalogue Number425-97-013
Device Lot Number178R1965
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-035, LOT 009A1130; 400-04-400, LOT 884B1073; 400-05-004, LOT 887B1064; 430-98-060, LOT 593G1074; 931-40-760, LOT 895N1046; 010-55-035, LOT 009A1130; 400-04-400, LOT 884B1073; 400-05-004, LOT 887B1064; 430-98-060, LOT 593G1074; 931-40-760, LOT 895N1046
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight91